MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9265
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd microbore bi-fuse extension set, 2 iv co the tubing separated from the luer.There was no report of patient impact.The following information was provided by the initial reporter: bi-tubing extension broke away from conjunction site.
 
Additional Manufacturer Narrative
A complaint of tubing separating at the conjunction site was received from the customer.A photo was provided for investigation.Separation is seen at the part where the set splits into two separate tubing lines.The customer complaint was confirmed.A device history record review for model mz9265 lot number 21105858 was performed.The search showed that a total of 7,203 units in 1 lot number were built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined as a physical sample was not received.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD MICROBORE BI-FUSE EXTENSION SET, 2 IV CO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15506356
Report Number9616066-2022-01444
Device Sequence Number20866408
Product Code FPA
UDI-Device Identifier10885403240775
UDI-Public10885403240775
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2024
Device Catalogue NumberMZ9265
Device Lot Number21105858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown